# SDR DL72S000913

- Difficulty date: May 7, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- Aircraft time: 72,661 hours, 57,074 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Component: Tail Skid
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT EWR HAD A TAIL SKID LIGHT.  AIRCRAFT WAS ON A MAINTENANCE FERRY TO ATL.  NO OBVIOUS PROBLEM NOTICED ON INSPECTION.  PROBLEM RELATED TO INDICATION ONLY.  FLIGHT WAS AN AIR TURNBACK AFTER TAKEOFF.  CLEANED PROX SWITCH.
